2019
Том 71
№ 8

All Issues

Ivanitskii V. G.

Articles: 2
Brief Communications (Russian)

On the approximation by the method of averaging functional corrections of the solution of a characteristic singular integral equation with a Hilbert kernel

Ivanitskii V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 6. - pp. 837–842

Article (Ukrainian)

The approximate solution of a class of singular integral equations with a shift by the method of averaging functional corrections

Ivanitskii V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 700–705